# SDR CA120119006

- Difficulty date: January 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 55,578 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Shorted
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PASSENGER SMELLED SMOKE IN LAVATORY E.  REPORTED HAVING SEEN SPARKS IN THE AREA BELOW THE SINK.  F/A CONFIRMED THE ODOR OF SMOKE AND SWITCHED OFF THE WATER HEATER. SMOKE ODOR DISSIPATED.  ON THE GROUND, MAINTENANCE HAD A LOOK AND FOUND SOME EVIDENCE OF ARCING AND BURNING.  WATER HEATER WAS DEACTIVATED AND PUT ON MEL.
